# SDR SWAA080886

- Difficulty date: February 13, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 35,710 hours, 29,211 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 654997025
- Part serial: 00135
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND HORIZONTAL STABILIZER MOTOR CONTINUES TO FREE WHEEL AFTER RELEASING SWITCH IN FLIGHT DECK.  REMOVED AND REPLACED STABILIZER JACKSCREWER MM.
